Frequently Asked Questions

What is the Remedylink Protocol

As we age, we accumulate metal and chemical toxins.  These toxins devitalize tissues and allow biofilms to colonize us.  Over time, unable to properly heal toxic and chronically infected tissue, scar tissue forms.  The Remedylink protocol is as follows:

Glytamins- To open the fat and water soluble detox pathways.

Medicardium- To support metal detox.

Xeneplex- To support chemical detox.

Lymplex- To support lymphatic detox.

Ellagica- To detoxify biofilms

Notoplex- To support scar tissue detox

 

How should I store suppositories?

The suppositories can be stored in the refrigerator or freezer and should be used when cold.

When should I use the products?

For detoxifying products, such as Glytamins, Medicardium, Xeneplex and Lymplex, I believe it is best to take them during the day so that you can continue to drink water and flush the toxins out of your body.  For other products, anytime is fine.  For all suppositories, especially Medicardium,  it is best that you wait until after a bowel movement before insertion.

What kind of lubrication should I use?

A little bit of olive oil is fine.

How long do I have to hold the suppository in?

30 minutes preferably.

Is part of the suppository missing?
When the suppository is made, there is always a bit of air at the bottom of the suppository due to the manufacturing process. If the suppository melts and re-solidifies, then the air bubble can move around the suppository making it look like part is missing. Rest assured, by weight, all the ingredients are there.
Part of the suppository crumbled/broke, what do I do?

We only use cocoa butter as a base in our suppositories. There are no chemical stabilizers used. Because of this, an occasional a suppository may crumble or break if it was exposed to temperature fluctuations in transit.  If this happens contact us and we will send you replacements.   We would rather replace the occasional crumbled suppository than add toxic chemical stabilizers.

I feel a mild stinging sensation when using Medicardium, what can I do?

EDTA is a salt and like any salt, it can sting an open wound. If you are feeling a stinging sensation, you may have hemorrhoids or a rectal fissure. Dry hard stool can also nick the colon.  Any discomfort with Medicardium is usually over within 5 minutes.

It's hard to hold the Medicardium in, why?

Medicardium can trigger peristalsis (bowel movements).  If your bowels aren’t empty when you take it and you try to hold it in and over-ride your peristalsis, this will be uncomfortable.  Don’t fight your body.  Next time, make sure your bowels are empty before taking Medicardium.

Will this cause bone loss?
Chelation has been shown to increase bone mass 1% per year (as opposed to the usually 1% loss per year) due to the action of the parathyroid gland and the stimulation of the osteoblasts.
What supplements should I take along with the chelation?
Along with the toxic metals that chelation removes, it will also remove some calcium, zinc, and chromium. You should take a multi-mineral supplement in the morning to put these minerals back into your body. Since only a small amount is removed, any standard multi-mineral product will be sufficient.
Why do I feel like I have to go to the bathroom after inserting it?
  1. Your bowel transit time is too slow. A person can go the bathroom every day and still be constipated if what comes out is what went in 3 days earlier. If this is the case, it should subside in a few days after you have normalized your magnesium levels and your transit time.
  2. You mistimed the suppository and didn’t use it soon enough after going to the bathroom. Next time, use the suppository immediately after an evacuation. Staying seated will make this easier than walking around. Do not try to hold the suppository in if the urge to evacuate is strong, you could get cramps and nausea from trying to stop the natural peristaltic action of your intestines. Go to the bathroom, and remember next time to insert it after you have already gone to the bathroom. If you get very loose stools after the suppository you should check to see if you are currently taking any other supplements with magnesium in them. Excess magnesium can cause loose stools even 12 hours later. Remove any other sources of supplemental magnesium from your diet.
I feel nauseous, why?
You mis-timed the suppository and are trying to hold back passing stools. Another possibility is that your liver is detoxifying, in which case it should resolve after your first few suppositories.
Why do I feel so relaxed?
What you are feeling is your fight or flight system turning off.
My urine smells funny, why?
What you are noticing is the smell of the toxins leaving your body. This is normal and will pass.
There is yellow material in the toilet, what is this?

Melted organic cocoa butter.